# SDR TAMF2015FA0000128

- Difficulty date: April 5, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1428
- Aircraft time: 6,896 hours, 2,260 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 10210201006
- Part serial: MDL1376
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,896 hours, 2,260 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SELECTOR DID NOT SELECT UP, DUE TO THAT THE RT MLG DID NOT GET UP, REVERSE 1 AND 2 DID NOT ARM. AFTER A VISUAL INSPECTION OF THE LANDING GEAR WAS FOUND THE TARGET OF THE SENSOR WAS FOUND BENT.  TO FIX IT WAS PERFORMED A DIMENSIONAL CHECK OF BOGIE TRAIL PROXIMITY SENSORS, 29 GA1, 29 GA2, THESE SENSORS WERE FOUND OUT OF TOLERANCE.  AMM 32-31-73-820-803-A PERFORMED ADJUSTMENT OF MLG BOGIE TRAIL PROXIMITY SENSORS  29 GA1, 29GAL. FOR THE REVERSE THAT FAULT, IAW TSM 78-31-00-810-974-A WAS PERFORMED FAULT ISOLATION IAW  AMM 73-21-00-740-808- GROUND SCAMING PROCEDURE WAS PERFORMED NO FAULTS DETECTED.  IN PART 5 OF THIS FORM THE LANDING GEAR IS SINCE NEW, BUT THAT OPTION IS NOT AVAILABLE.
